# SDR SWAA2022022568677

- Difficulty date: November 1, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; BLO-LBL 25; WL 208. / REMOVED DAMAGED PANEL BREAK AND LOCATED; DRILLED AND INSTALLED NEW PANEL BREAK BS 540; BL 0 - LBL 25 WL 208 PER SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0 56546U 11-02-2018
